Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2015, 6:03 PM MDT for Curry County, New Mexico. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 6:03 PM MDT (00:03 UTC)
- Expired
- Jun 1, 2015, 6:25 PM MDT
- In force
- 22 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 30 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 2421 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
892
WUUS55 KABQ 020003
SVRABQ
NMC009-020045-
/O.NEW.KABQ.SV.W.0101.150602T0003Z-150602T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 PM MDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 645 PM MDT
* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRADY...OR
27 MILES NORTH OF CLOVIS...MOVING NORTHEAST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRADY AND BROADVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3464 10338 3478 10349 3478 10339 3486 10339
3487 10338 3487 10329 3491 10328 3470 10312
TIME...MOT...LOC 0002Z 233DEG 5KT 3478 10338
HAIL...1.00IN
WIND...60MPH
$$
431 follow-up statement
122
WWUS55 KABQ 020025
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
625 PM MDT MON JUN 1 2015
NMC009-020035-
/O.CAN.KABQ.SV.W.0101.000000T0000Z-150602T0045Z/
CURRY-
625 PM MDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CURRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3464 10338 3478 10349 3478 10339 3486 10339
3487 10338 3487 10329 3491 10328 3470 10312
TIME...MOT...LOC 0023Z 233DEG 5KT 3480 10335
$$
43What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:56 PM MDT, 7 minutes earlier.
Area forecast discussion, Jun 1, 5:56 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 PM MDT MON JUN 1 2015 .AVIATION... 00Z TAF CYCLE SHRA/TSRA CURRENTLY ACROSS THE EAST HALF OF FCST AREA...A FEW OF WHICH WILL BE STRONG TO BRIEFLY SEVERE ACROSS THE EASTERN PLAINS UNTIL 03Z OR 04Z. THE LATTER MAY CONTAIN MEDIUM TO LARGE HAIL...WIND GUSTS BETWEEN 50 AND 65 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. LVS...TCC...ROW WILL BE THE SITES MOST IMPACTED BY TSRA AND THE STRONGER STORMS ACROSS MAINLY THE EAST THIRD MAY BRIEFLY PRODUCE MVFR CIGS AND VSBY. AEG...ABQ...SAF WILL SEE LOWERING CHANCES OF TSRA THROUGH 02Z OR 03Z AND NEXT TO NO CHANCE THEREAFTER. BUT GREATEST IMPACT OF THIS HIGH BASED ACTIVITY WILL BE GUSTY OUTFLOW WINDS. STILL WITH THE ACTIVITY THIS EVE MOST LOCALES WILL BE VFR WITH ALL BEING VFR ON TUE. 43 && .PREV DISCUSSION...350 PM MDT MON JUN 1 2015... .SYNOPSIS... AS DRIER AIR WORKS INTO NEW MEXICO FROM THE WEST THIS EVENING...SHOWERS AND THUNDERSTORMS WILL RAPIDLY DISSIPATE FROM WEST TO EAST. DRY AND VERY WARM TO HOT CONDITIONS ARE IN STORE FOR ALL AREAS TUESDAY THROUGH THURSDAY. AS SUBTROPICAL MOISTURE ASSOCIATED WITH HURRICANE ANDRES MOVES UP FROM THE SOUTHWEST FRIDAY...SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK AS MOISTURE FROM WHAT IS NOW TROPICAL STORM BLANCA MOVES NORTHWARD INTO NEW MEXICO. && .DISCUSSION... UPPER LEVEL RIDGE AXIS JUST ABOUT OVER THE RGV THIS AFTERNOON. STORMS FIRED RATHER EARLY TODAY...LIKELY WITH THE HELP OF MID AND UPPER LEVEL DEFORMATION/STRETCHING ALONG THE RIDGE AXIS. SHOWERS AND STORMS SHOULD SUBSIDE RAPIDLY THIS EVENING FROM WEST TO EAST AS MUCH DRIER AIR FROM ARIZONA MOVES IN. EAST-CENTRAL AND SOUTHEAST PLAINS SHOULD SEE CONVECTIVE ACTIVITY...POSSIBLY STRONG...CONTINUE UNTIL AROUND MIDNIGHT. MODELS IN VERY GOOD AGREEMENT THAT A DRY WEST TO SOUTHWEST FLOW ALOFT WILL BRING THE FIRST SEVERAL DAYS OF TYPICAL JUNE WEATHER TO NM TUESDAY AND WEDNESDAY. TEMPERATURE GUIDANCE CONTINUING TO INDICATE THE HOTTEST DAYS FOR MOST LOCATIONS EITHER TUESDAY OR WEDNESDAY. THE CENTURY MARK POSSIBLE AT ROSWELL WEDNEDSAY AFTERNOON AS DOWNSLOPING EFFECTS COMBINE WITH WARM MID LEVEL TEMPS. AS AN UNSEASONABLY DEEP UPPER LOW DROPS SOUTHWARD ALONG THE CALIFORNIA COAST THURSDAY...MOISTURE FROM HURRICANE ANDRES GETS CAUGHT UP IN INCREASING SOUTHWEST FLOW ALOFT. THIS INCREASING FLOW ALSO TAPS MID LEVEL MOISTURE FROM NORTH-CENTRAL MEXICO...BRINGING IT DUE NORTH AND MERGING IT WITH THE REMNANTS FROM ANDRES. MODELS KEEP ASSOCIATED PRECIP WEST OF NM UNTIL FRIDAY. IT WILL LIKELY TAKE SOME TIME TO GET CONVECTION GOING FRIDAY WITH A GOOD DEAL OF MID AND HIGH LEVEL CLOUDS STREAMING NORTH AND NEWD THROUGH THE STATE...LIMITING SURFACE HEATING. BOTH GFS AND ECMWF NOT WASTING ANY TIME TAPPING MOISTURE FROM TROPICAL STORM BLANCA. STRONG AND LONG LIVED SOUTHERLY FLOW ALOFT IN BETWEEN THE PREVIOUSLY MENTIONED UPPER LOW OFF THE SRN CALIFORNIA COAST AND AN UPPER LEVEL HIGH OVER TX KEEPS MOISTURE ASSOCIATED WITH BLANCA STREAMING OVER NM SUNDAY THROUGH MONDAY NIGHT. SINCE 1900...HURRICANE AND TROPICAL REMNANTS HAVE ONLY BEEN DOCUMENTED TWICE IN NEW MEXICO DURING THE MONTH OF JUNE. JUNE 1990 BROUGHT THE REMNANTS OF TWO SUCH SYSTEMS TO THE STATE. THIS IS INDEED A RARE SEQUENCE OF EVENTS. 33 && .FIRE WEATHER... THE ATMOSPHERE IS A BIT MORE UNSTABLE TODAY WITH CONTINUED RESIDUAL MOISTURE TRAPPED WITHIN THE UPPER RIDGE. SCATTERED SHOWERS AND THUNDERSTORMS HAVE ERUPTED AND THE HIT AND MISS ACTIVITY WILL IMPACT MOST OF THE AREA. GUSTY OUTFLOW WINDS AND A SMALL FOOTPRINT OF WETTING RAIN WILL ACCOMPANY THE CELL ACTIVITY WEST OF THE CENTRAL MTNS. STRONGER STORMS AND MORE OF A POTENTIAL FOR WETTING RAIN WILL IMPACT AREAS ALONG AND EAST OF THE CENTRAL MTNS THROUGH THE EVENING AND PERHAPS EARLY MORNING HOURS ON TUESDAY. A MUCH DRIER AIRMASS WILL FLOW IN FROM THE WEST LATER TONIGHT ACROSS WESTERN AREAS AND CONTINUE TO SWEEP ACROSS THE AREA THROUGH AT LEAST THURSDAY. THIS WILL BE A FAIRLY STRONG MID LEVEL DRY INTRUSION EVENT AND BE ACCOMPANIED WITH ABOVE NORMAL TEMPERATURES. PEAK HIGHS APPEAR TO BE ON WEDNESDAY. HAINES VALUES WILL ALSO SOAR UP INTO THE 6 CATEGORY. SEVERAL HOURS OF SINGLE DIGIT HUMIDITY READINGS ARE EXPECTED TUESDAY/WEDNESDAY ACROSS THE MAJORITY OF THE AREA. THIS IS THE FIRST SIGNIFICANTLY DRY AIRMASS SINCE THE EARLIER HALF OF APRIL. THE WIND FLOW WILL GRADUALLY INCREASE AS THE UPPER RIDGE GETS DISPLACED TO THE SOUTH SLIGHTLY. THE WIND FLOW ALOFT WILL INCREASE AHEAD OF THE PACIFIC TROUGH. BREEZES DONT LOOK TO BE TOO OUT OF CONTROL BUT LOOKING AT SOME LOCALIZED CRITICAL CONDITIONS ACROSS THE EASTERN PLAINS BOTH WED/THU. WEATHER MODELS CONTINUE TO SHOW THE PACIFIC LOW/TROUGH GOBBLING UP SOME OF THE HURRICANE MOISTURE OFF THE BAJA AND BRINGING IT INTO THE FOUR CORNERS REGION LATE THURSDAY NIGHT INTO FRIDAY. AT THE SAME TIME A STRONGER RIDGE WOULD DEVELOP OVER TEXAS. THIS HYBRID MONSOON LIKE PATTERN WOULD EVENTUALLY DRAW MOISTURE NORTHWARD FROM THE MEXICO/S CENTRAL HIGH TERRAIN AND SUSPECT THE SURFACE DRYLINE WOULD SHARPEN UP ACROSS THE EASTERN PLAINS. THIS MEANS AN INITIAL MIX BAG OF WETTING RAIN BUT AS THE LATE WEEK ENTERS IN THE WEEKEND...MORE WETTING CELLS SHOULD BE AROUND. THE WETTER STORMS WOULD MOST LIKELY BE FOUND ACROSS THE WEST DUE TO THE PROXIMITY TO THE CLOSED LOW AND MORE UNSTABLE AIRMASS. THE DRYLINE STORMS IN THE EAST MAY NOT BE ABLE TO FORM DUE TO A STABLE LAYER ALOFT. WILL WATCH THAT TREND. EITHER WAY...UNSETTLED WEATHER FOR LATE WEEK AND MORE SO FOR THE WEEKEND. EXPECT HIGHER HUMIDITY AND MORE CLOUD COVER. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 4:17 AM MDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 417 AM MDT MON JUN 1 2015 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 417 AM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR EASTERN PLAINS THIS AFTERNOON AND TONIGHT WITH HAIL AROUND THE SIZE OF PENNIES AND WIND GUSTS TO 50 MPH. MINOR FLOODING WILL ALSO BE POSSIBLE ACROSS THE FAR EASTERN PLAINS AS SOME STORMS PRODUCE AROUND 1 INCH OF RAIN IN LESS THAN AN HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
In the hours before
Special weather statement, Jun 1, 2:42 PM MDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 PM MDT MON JUN 1 2015 NMZ528-531-012130- FAR NORTHEAST HIGHLANDS-HARDING COUNTY- 242 PM MDT MON JUN 1 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORA...SOUTH CENTRAL COLFAX AND NORTHWESTERN HARDING COUNTIES... AT 242 PM MDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHWEST OF MILLS...OR 15 MILES SOUTHEAST OF SPRINGER...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MILLS. OTHER LOCATIONS IN THE WARNING INCLUDE MILLS CANYON CAMPGROUND AND RIM CAMPGROUND. LAT...LON 3629 10419 3599 10427 3611 10456 3628 10452 TIME...MOT...LOC 2042Z 282DEG 14KT 3619 10442 50
Special weather statement, Jun 1, 3:34 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT MON JUN 1 2015
NMZ527-530-531-012200-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-HARDING COUNTY-
334 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES UNTIL 400 PM MDT...
AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF GRENVILLE TO 10 MILES SOUTHEAST OF GLADSTONE...AND MOVING
EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GRENVILLE...GLADSTONE...MOUNT DORA...CLAYTON LAKE STATE PARK AND
YATES.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3595 10360 3614 10407 3622 10404 3622 10401
3628 10401 3671 10383 3671 10318
TIME...MOT...LOC 2134Z 282DEG 24KT 3667 10364 3618 10389
33Special weather statement, Jun 1, 3:37 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT MON JUN 1 2015
NMZ537-012200-
DE BACA COUNTY-
337 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE BACA COUNTY UNTIL
400 PM MDT...
AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMNER LAKE...OR 11 MILES NORTHWEST OF FORT
SUMNER...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORT SUMNER...SUMNER LAKE AND SUMNER LAKE STATE PARK.
&&
LAT...LON 3441 10408 3456 10447 3465 10441 3465 10413
3461 10413 3460 10402
TIME...MOT...LOC 2137Z 281DEG 32KT 3460 10436
33Special weather statement, Jun 1, 3:57 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 PM MDT MON JUN 1 2015 NMZ533-012230- GUADALUPE COUNTY- 357 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY UNTIL 430 PM MDT... AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CUERVO...OR 14 MILES EAST OF SANTA ROSA... MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CUERVO AND NEWKIRK. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 286 AND 301. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3489 10458 3509 10445 3509 10425 3492 10422 TIME...MOT...LOC 2156Z 261DEG 23KT 3501 10443 33
Special weather statement, Jun 1, 5:10 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 510 PM MDT MON JUN 1 2015 NMZ519-020030- ALBUQUERQUE METRO AREA- 510 PM MDT MON JUN 1 2015 ...GUSTY THUNDERSTORM WINDS TO AFFECT THE GREATER ALBUQUERQUE METROPOLITAN AREA BEFORE 630 PM... AN OUTFLOW BOUNDARY FROM THUNDERSTORMS TO THE SOUTHWEST WAS HEADING INTO THE ALBUQUERQUE METRO AT 505 PM. BLOWING DUST WILL BE ASSOCIATED WITH THIS BOUNDARY AS IT MOVES NORTHEAST AND EAST OVER THE METRO...AND WIND GUSTS TO AROUND 40 OR 45 MPH ARE POSSIBLE AS IT MOVES THROUGH. IN ADDITION...OTHER SHOWERS AND ISOLATED STORMS IN THE AREA MAY ALSO PRODUCE GUSTY WINDS TO AROUND 45 MPH BUT LITTLE RAIN EARLY THIS EVENING.
Special weather statement, Jun 1, 5:58 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT MON JUN 1 2015
NMZ536-020030-
ROOSEVELT COUNTY-
558 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY
UNTIL 630 PM MDT...
AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARCH...OR 15 MILES SOUTHEAST OF PORTALES...
MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... ARCH AND GRULLA NATIONAL WILDLIFE
REFUGE.
&&
LAT...LON 3394 10308 3403 10327 3428 10315 3427 10312
3423 10304 3397 10304
TIME...MOT...LOC 2357Z 211DEG 12KT 3405 10313The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:15 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Jun 1, 6:26 PM MDT | Special Weather Statement | ABQ | Roosevelt | 34 min |
| Jun 1, 6:29 PM MDT | Special Weather Statement | ABQ | Quay | 31 min |
| Jun 1, 6:39 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 111 min |
| Jun 1, 7:04 PM MDT | Special Weather Statement | ABQ | Curry | 26 min |
| Jun 1, 7:16 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 2, 5:54 PM MDT | Special Weather Statement | ABQ | Roosevelt | 51 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.